The University of Southampton
University of Southampton Institutional Repository

Relative ends and duality groups

Relative ends and duality groups
Relative ends and duality groups
197-210
Kropholler, P.H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4
Roller, M.A.
8f4a5310-a6bc-4cbf-91c7-21e469749a32
Kropholler, P.H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4
Roller, M.A.
8f4a5310-a6bc-4cbf-91c7-21e469749a32

Kropholler, P.H. and Roller, M.A. (1989) Relative ends and duality groups. Journal of Pure and Applied Algebra, 61 (2), 197-210. (doi:10.1016/0022-4049(89)90014-5).

Record type: Article

Full text not available from this repository.

More information

Published date: 12 November 1989
Organisations: Mathematical Sciences

Identifiers

Local EPrints ID: 349623
URI: https://eprints.soton.ac.uk/id/eprint/349623
PURE UUID: 3203e607-acd9-48bf-a667-8f6e56919d2f
ORCID for P.H. Kropholler: ORCID iD orcid.org/0000-0001-5460-1512

Catalogue record

Date deposited: 11 Mar 2013 15:26
Last modified: 26 Jul 2019 00:31

Export record

Altmetrics

Contributors

Author: P.H. Kropholler ORCID iD
Author: M.A. Roller

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×